# SDR R61A201302250184

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 4,383 hours, 4,221 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT FROM DRO TO DEN, CREW REPORTED FUSELAGE PRESSURE DROP AT 11,500 FEET AND CARGO DOOR SHOWED OPEN.  CREW DID NOT DECLARE AN EMERGENCY AND RETURNED TO DRO WITHOUT INCIDENT.  MAINTENANCE FOUND CARGO DOOR HANDLE NOT LATCHED.  MAINTENANCE LATCHED AND SECURED PER BOMBA AMM AND OPS CHECKED GOOD.
